# SDR 95ZZZX1119

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103571651
- Condition: Failed
- Location: Mag
- Component: Bendix, S6200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW COIL IN BENDIX MAG -- COIL FAILED AFTER 1.6 HOURS OF FLIGHT TIME.
